# SDR AALA2018042009014

- Difficulty date: April 19, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 57,094 hours, 28,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 593050253
- Condition: Cracked
- Location: Bs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE AT BS 826 IN BOTTOM FORWARD CORNER OF WEB BELOW CABIN FLOOR INBOARD AND BELOW THE NR 5 SEAT TRACK.  REPAIRED THE ANGLE IAW EA 279212.
